Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 2, Pages 169–175 (Mi zvmmf1056)  

This article is cited in 6 scientific papers (total in 6 papers)

On a numerical algorithm for optimization problems with pre-convex constraints

Yu. A. Chernyaev

Tupolev Kazan State Technical University

Full text: PDF file (1065 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:2, 162–167

Bibliographic databases:
UDC: 519.853.6
MSC: Primary 49J35; Secondary 90C30, 65K05
Received: 23.01.2002

Citation: Yu. A. Chernyaev, “On a numerical algorithm for optimization problems with pre-convex constraints”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003), 169–175; Comput. Math. Math. Phys., 43:2 (2003), 162–167

Citation in format AMSBIB
\Bibitem{Che03}
\by Yu.~A.~Chernyaev
\paper On a numerical algorithm for optimization problems with pre-convex constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 2
\pages 169--175
\mathnet{http://mi.mathnet.ru/zvmmf1056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992622}
\zmath{https://zbmath.org/?q=an:1105.49009}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 2
\pages 162--167


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1056
  • http://mi.mathnet.ru/eng/zvmmf/v43/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Chernyaev, “The conditional gradient method for optimization problems with pre-convex constrains”, Comput. Math. Math. Phys., 43:12 (2003), 1837–1840  mathnet  mathscinet  zmath
    2. Yu. A. Chernyaev, “Two algorithms for solving a mathematical programming problem with preconvex constraints”, Comput. Math. Math. Phys., 44:7 (2004), 1165–1169  mathnet  mathscinet
    3. V. I. Zabotin, Yu. A. Chernyaev, “Convergence of an iterative method for a programming problem, which is constrained by a convex smooth surface”, Comput. Math. Math. Phys., 44:4 (2004), 575–578  mathnet  mathscinet  zmath
    4. Yu. A. Chernyaev, “Convergence of the gradient projection method for a class of nonconvex mathematical programming problems”, Russian Math. (Iz. VUZ), 49:12 (2005), 71–74  mathnet  mathscinet
    5. Yu. A. Chernyaev, “An extension of the gradient projection method and Newton's method to extremum problems constrained by a smooth surface”, Comput. Math. Math. Phys., 55:9 (2015), 1451–1460  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. V. I. Zabotin, P. A. Chernyshevskii, “Dve modifikatsii obobschennogo metoda Piyavskogo poiska globalnogo minimuma nepreryvnoi na otrezke funktsii i ikh skhodimost”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2021, no. 3, 70–85  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:213
    Full text:74
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021